# SDR CALA2025081207638

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N77558
- Make and model: Boeing 737-9
- Aircraft serial: 67585
- Aircraft time: 8,387 hours, 2,780 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R GIRT BAR MATERIAL NEE DS TO BE ADJUSTED RESECURED SLIDE MATERIAL IN REF TO AMM 25-66-01
